On complete convergence for extended independent random variables under sub-linear expectations
J. Korean Math. Soc. 2020 Vol. 57, No. 3, 553-570
Published online May 1, 2020
Xin Deng, Xuejun Wang
Chuzhou University; Anhui University
Abstract : In this paper, we establish complete convergence for sequen\-ces of extended independent random variables and arrays of rowwise extended independent random variables under sub-linear expectations in Peng's framework. The results obtained in this paper extend the corresponding ones of Baum and Katz \cite{18} and Hu and Taylor \cite{17} from classical probability space to sub-linear expectation space.
Keywords : Extended independent random variable, complete convergence, sub-linear expectation, capacity
MSC numbers : 60F15
Supported by : Supported by the National Natural Science Foundation of China (11671012, 11871072), the Natural Science Foundation of Anhui Province (1908085QA01), the Provincial Natural Science Research Project of Anhui Colleges (KJ2019A0003) and the Scientific Research Foundation Funded Project of Chuzhou University (2018qd01)
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd